Home News About Us Contact Contributors Disclaimer Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-2  
 Basket 
Quantization of symplectic dynamical r-matrices and the quantum composition formula
Authors: Alekseev, Anton; Calaque, Damien
Date of Publication (YYYY-MM-DD): 2007
Title of Journal: Communications in Mathematical Physics
Volume: 273
Issue / Number: 1
Start Page: 119
End Page: 136
Document Type: Article
ID: 339048.0
Invariant *-products on coadjoint orbits and the Shapovalov pairing
Authors: Alekseev, Anton; Lachowska, Anna
Date of Publication (YYYY-MM-DD): 2005
Title of Journal: Commentarii Mathematici Helvetici.
Volume: 80
Issue / Number: 4
Start Page: 795
End Page: 810
Document Type: Article
ID: 263425.0
Entries: 1-2  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.